Dynamics of Partial Differential Equations

Volume 2 (2005)

Number 1

A Hopf bifurcation in a free boundary problem with an inhomogeneity

Pages: 59 – 69

DOI: http://dx.doi.org/10.4310/DPDE.2005.v2.n1.a3

Author

Yoon-Mee Ham (Department of Mathematics, Kyonggi University, Suwon, Korea)

Abstract

We shall consider a two-component reaction-diffusion system with spatial inhomogeneous media. In this paper, we shall explore the dynamics of interfaces in the problem with spatial inhomogeneous media in order to investigate the existence of time periodic solutions as a parameter vary and to examine the effect of a spatial inhomogeneity.

Keywords

free boundary problem, inhomogeneity, Hopf bifurcation

2010 Mathematics Subject Classification

35B25, 35B32, 35K57, 35Kxx, 35R35

Full Text (PDF format)